I have had bi polar for about 8 months now. I was doing really good after I got on medication. Now I am going back down hill. They have changed my medication an gave me a stronger dose but I don't feel any better. I take 5oo mgs at night an 250 mgs in the morning. I am more depressed again. I am having many anger problems again. All I want to do is sit on my bed all day. I never leave the house. I am also having panic attacks. I have no clue what to do. I have tried talking to my mom but she so stressed her self that she isnt noticing the change in my. I have talked to my doctor an they just keep putting me on more an more medications. I have no clue any more.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...